# SDR DALA13048933142

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,102 hours, 16,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221PF DELAMINATED AND FOUND OUT OF LIMITS IAW SRM 53-02-00, FIG 102.  FLOOR PANEL FABRICATED IAW SRM 53-02-00, FIG 9 AND DWG NW3D25-40640.
